MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TREK POWER DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TREK POWER DRIVER; BIOPSY INSTRUMENT
Catalog Number TKDRIVER
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a patient underwent a biopsy procedure.Prior to this procedure, the lot number and manufacture date did not match between the driver and the packaging.There was no contact with the patient.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient was prepped for a biopsy procedure using the trek power driver.Prior to this procedure, the lot number and manufacture date did not match between the driver and the packaging.There was no contact with the patient.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: three electronic photos were submitted and reviewed.The first photo shows the product label on the bottom of the trek power driver, displaying lot# baw1522300.The second photo shows the trek driver case with an attached product label indicating lot # 0001617047.The third photo shows a cardboard package with the trek driver product label, also indicating lot # 0001617047.Received one trek power driver inside of trek power driver case.Upon visual evaluation, the trek power driver appeared to be clean.Original product packaging and label were returned referencing lot#0001617047.The adhesive label on the bottom of the driver referenced lot#baw1522300.Based on the results of the photo review and evaluation, the investigation is confirmed for the reported labeling problem as as the lot number on the trek driver case and package does not match with the lot number on the label affixed to the bottom of the trek power driver.The root cause of the labeling problem was determined to be manufacturing related.Labeling review: three electronic product label photos were provided and reviewed.The first photo shows the product label on the bottom of the trek power driver, displaying lot# baw1522300.The second photo shows the trek driver case with an attached product label indicating lot # 0001617047.The third photo shows a cardboard package with the trek driver product label, also indicating lot # 0001617047.Based on this photo review, the reported labeling discrepancy is confirmed, as the lot number on the trek driver case and package does not match with the lot number on the label affixed to the bottom of the trek power driver.B5, g3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TREK POWER DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION MANNFORD
400 foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23049022
Report Number2020394-2025-01497
Device Sequence Number15888310
Product Code KNW
UDI-Device Identifier00801741201356
UDI-Public(01)00801741201356(11)250409(17)300528(10)0001617047
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTKDRIVER
Device Lot Number0001617047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown